MAUDE Adverse Event Report: iotaMotion Inc. Drive Unit component of iotaSOFT Insertion System

iotaMotion Inc. Drive Unit component of iotaSOFT Insertion System
Model Number IM-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to the company that after a successful ci electrode array placement, during the removal of the drive unit base from its fixation (2 self-drilling screws) on the skull one (1) of the screw heads separated from the shaft during removal.The surgeon was able to remove the screw shaft in its entirety and completed the procedure successfully.No patient harm reported.

Brand Name
Drive Unit component of iotaSOFT Insertion System
Common Device Name
Drive Unit
Manufacturer (Section D)
iotaMotion Inc.
4205 white bear parkway
suite 600
st. paul 55110
Manufacturer (Section G)
Nextern
10601 fountains drive
maple grove 55369
Manufacturer Contact
khamporn pendergrass
4205 white bear parkway
suite 600
st. paul 55110
+1(651)447-4177
MDR Report Key24554479
Report Number3030411493-2026-00002
Device Sequence Number9331088
Product Code QQH
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K252339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIM-05
Device Lot Number505238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown